Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Done urinalysis. What does this mean?

gud eve.. i just had a urinalysis and the following information were written on the result paper: microscopic: color - light yellow microscopic: pus cells - 40-45/hpf appearance- turbid red cells - 1-3/hpf sugar - negative epithelial cells - rare reaction - alcaline specific gravity - 1.005 albumin - trace what does this mean? thanks
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, your urinalysis indicates presence of pus cells in increased number. It indicates presence of bacterial infection. The number is so high that you need immediate treatment.

Red cells are increased in number. It indicates hemorrhage from urinary tract.

So, overall, you need immediate treatment with ciprofloxacin or cefpodoxime group of drugs.

Consult with your treating doctor for further management.


Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor